# SDR DALA1217145507

- Difficulty date: March 18, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 5,029 hours, 2,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND 3 FIRST CLASS EMERGENCY OVERHEAD INOP.  MAINTENANCE REPLACED EMERGENCY BATTERY PACK IN FORWARD POWER SUPPLY.  OPERATION OF LIGHT NOW CHECKS GOOD PER AMM 33-51.
